IJPAM: Volume 99, No. 2 (2015)
BY AN EFFECTIVE MODIFICATION OF THE HOMOTOPY
Department of Mathematics
Islamic Azad University
Abstract. In this paper, we present the exact solutions of two dimensional partial differential equations(PDEs) by using an efficient modification of the homotopy perturbation method. The feature of this method is its flexibility and ability to solve linear and nonlinear PDEs without the calculation of complicated. Some illustrative examples are given to demonstrate the efficiency and reliability of the method. From the presented examples, we found that the proposed method can be applied to a wide class of linear and nonlinear PDEs.
Received: November 25, 2014
AMS Subject Classification: 35F16
Key Words and Phrases: modified homotopy perturbation method, Linear and Nonlinear Partial Differential Equations, exact solution
Download paper from here.
DOI: 10.12732/ijpam.v99i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 209 - 217